# SDR ASAA11710253

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 41,695 hours, 18,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Part number: 66185732
- Condition: Missing
- Location: L1 Door
- Component: Door Assy
- Component part number: 141A61502
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTS L1 DOOR HARD TO OPEN.  INSP OF DOOR FOUND MISSING HARDWARE INSTALLED MISSING HARDWARE:  DOOR GUIDE ARM HOLD OPEN LATCH MECH.  OPS CHECKS NORMAL.  REF 52 11 000 700 804.
